# SDR DALA1238905522

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 71,303 hours, 30,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EMERGENCY EXIT DOOR AND CELING LIGHTS COME ON AT DOOR 3 BOTH SIDES AND DOOR 2 RIGHT SIDE.  EMERGENCY EXIT FLOOR LIGHTS COME ON IN FLIGHT FROM DOOR 3 FORWARD TO ROW 26.  CYCLED EMERGENCY LIGHT SWITCH IN FLT DECK PER MC AND LIGHTS WENT OUT.  FOUND DOOR 3L TEST SWITCH WIRE CONNECTOR SHORTED OUT RECONNECTED AND ADJUSTED WIRES.  SWITCH OPS NORMAL OK FOR CONTINUED SERVICE.
